Warning: I took 50 mg proviron for 2 days and it set me back

It was all about receptor sensitivity. It has nothing to do with e2 or shbg. I know my problem is 100% receptors. I feel bad since 3 weeks after using proviron.

No man…just 50 mg for 2 days. No i don’t have any shutdown. I got severe inflammation and burning sensation, now i am better.

Same as you man.

High e2.

In our case Proviron is good for both things :

Downregulate DHT receptors , and decrease Aromatase / E2.

It’s normal you feel like shit, I’d say it’s a goiod sign.

It means your body is saturated from the Testo / DHT. And if u keep going, it’ll probably decrease receptors.

I feel like shit everytime I go leg day at gym, because of the hormonal rush.

(This is only my point, I’m not a scientist nor a doctor, take this with caution).

1 Like

I’d say don’t run proviron if you are high DHT profile.

Maybe go for gaba agonist to downregulate your peripheral GABA A receptor, then run HCG.

Nearly the same protocol.

I simply transfers you what fairplay posted on the ray peat forum. Take this with care. Everybody is different. But this man seems to have solid knowledges.

The HCG protocol works after Proviron for low dht profile, and gaba agaonist for high dht profile. (that’s what he said)

4 Likes

Yesterday i took one 25 mg proviron again. I didn’t get any burning sensation but i felt very very worse. Today also i don’t feel good. One month ago my E2 was 58 (12-42) and today i checked my E2, it’s 28. On proviron i don’t feel any androgenic symptoms but i feel anti estrogenic symptoms. I feel like i am still estrogen dominant even with 28 E2. @Flow1 @cooper @jinstewart Can someone help me with this !!

2 Likes

How much gaba is enough? And for how long?

Thanks :slight_smile:

1 Like

I’ve asked this a couple of times…Can’t believe no one knows. Not asking for a kidney here.

Hallo Leute,

Ich habe 8 Jahre Fin genommen und bin seit 5 Jahren off. Ich habe bis heute ED und einen kleinen von roten Adern übersehenen Penis, der oft schmerzt und der mir das Leben zur Höhle macht. Kognitiv geht es mir nach fünf Jahren wieder besser. Suizidgefährdet bin ich nicht mehr. Ich habe das PFS zwar akzeptiert möchte aber nicht damit aufhören an eine Heilung und an ein zweites Leben zu denken.

Durch die Meldung, dass sich jemand durch die Einnahme von Proviron, 8 Wochen jeden Tag 200mg, nach 11 Jahren vom PFS geheilt hat, habe ich mir jetzt auch für 8 Wochen Proviron besorgt, sodass ich jeden Tag 200mg einnehmen könnte.

Ich habe Vorgestern (am ersten Tag) 100mg und gestern und heute je 200mg (8 Tabletten pro Tag) genommen. Heute auf der Arbeit wurde mir nach einem Kaffee plötzlich sehr schlecht und ich musste mich mehrfach übergeben (massiv viel Galle gebrochen, Kopfschmerzen und wässrigen Durchfall bekommen). Ich liege gerade im Bett und muss schauen, ob es mir morgen wieder besser geht. Muskelschmerzen habe ich keine.

Ich bin gerade nach den ganzen beunruhigende Informationen über Proviron am überlegen, wieder abzusetzen, habe aber auch in Kauf genommen, dass es mir nach der Einnahme erstmal schlechter geht, wie dem, der sich nach den acht Wochen geheilt hat. Ich habe vorher keine Hormonwerte gemessen und großen Respekt vor der Provironkur und finde es krank, dass es seit der Gründung der PFS Foundation bis heute keine Heilung für uns gibt. Auch Merck lässt uns im Stich, sodass wir uns schließlich nur selber helfen können oder weiter leiden müssen!

Vielleicht versuche ich demnächst Hcg. Bin genauso überfragt wie ihr und will endlich raus aus der Dragödie. Hat jemand Kontakt zu dem Geheilten?

Never surrender! Optimist

4 Likes

I have done 200mg proviron for 10 days, it did nothing for me.
It made me a bit more bald and I had to pee more, that’s about it.

2 Likes

No muscle tightness, nothing?

1 Like

Yeah my muscles looked a bit bigger, but that’s the only positive thing it did for me.
Now it’s my 4th day off and I don’t notice any change, my muscles have also returned to normal state.

1 Like

Few days ago i took 6 tabs of proviron at once, i got intense heart palpilations and felt like i may have heart attack any time. Felt very very bad just like @pal.

How are you now sir? I know such a high dose of proviron can have some or the other adverse effects on body. In my case it was heart palpilation and raised blood pressure.

Dear Rb26dett, how are you now? A big hug

@Raffa

A rule was recently instated requiring a detailed member story from all those who wish to participate on the forum.

You will be able to post freely again after your member story has been completed and approved by moderation. PM a mod if you still have trouble posting in other categories after your member story is approved.

Please check your private messages for a similar statement on the member story policy.

Thanks.